# SDR AALA20130216001

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 64,479 hours, 22,650 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING PUSH BUTTON SWITCH "OVERHEAT LIGHT" BURNED OUT.  REPLACED LAMP FOR EQUIPMENT COOLING PUSH BUTTON SWITCH.  OPS CHECK NORMAL.
